# SDR AALA20001765

- Difficulty date: October 26, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N458AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49563
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Shield
- Condition: Damaged
- Location: Mlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX - FLT 2724 - EN ROUTE LAX-PHX AFTER TAKEOFF, UNABLE TO RETRACT LANDING GEAR.  RETURNED AND LANDED LAX WITHOUT INCIDENT.  MOVED WIRING SHIELDING BEHIND PANEL SYSTEM.  GROUND CHECKED NORMAL OPERATION.  (M)
